# SDR SWAA2025051956543

- Difficulty date: April 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 59,626 hours, 38,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL 24 SEAT TRACK WELL AT STA 727C+13 TO 727C+15; 727E+4 TO 727E+6; 807+17 TO 807+19; 827+13 TO 847; 847+7 TO 847+9; 867+9 TO 867+11; WL 208.3<[01] DISCREPANCIES FOUND ON THIS FAULT BEING VOID DUE TO MECHANICAL DAMAGE REPORTED ON TTG8Q00ZWAQK EXCEED LIMITS GIVEN ON SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 THEREFORE SEAT TRACK SECTION TO BE REMOVE AND REPLACE FROM BS7277B-887+3 I.A.W SRM 51-10-02-0G-0 PAR 9.A(1);[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] COMPLETE;[04] MEASUREMENT FIELD UPDATED
